Alrighty. I am on Naproxen for an injury to my foot. I started it on the 23rd of October, 500mg Twice Daily. My usual menstrual cycle starts around the 5th or 7th of every month. On the 25th of October (two days after starting the Naproxen) I got my period for the second time in October. I did some researce and found that that is a possible side effect of Naproxen. My main issue is, ever since I started taking the Naproxen, my sex drive has just kept increasing every day getting worse and worse. I'll have about half a day of down time (usually in the morning) and then I'm just as bad as I was the night before, or even stronger. It's getting a little rediculous because my boyfriend and I can't have sex until I start birth control, mainly because fear of pregnancy. I have an appointment for the 11th of this month but still. I would like to know if anyone else has ever had this happen to them. Does anyone know for sure that my increased drive is linked to the Naproxen? Could it just be anticipation? Any ideas?
Condoms? Are you serious? Condoms don't really do anything unless you get a REALLY good one. They can rip, AND I'm pretty sure if you magnify one by about 10x you'll see holes. Small ones, but big enough for a few supersperm to get though. And even if I'm 100% wrong about all of this, I still wouldn't chance it. They are back up, and back up only as far as I'm concerned.
Condoms work, no birth control is 100% not even the pill. Condoms would not be legal if they did not work to prvent STD and pregency.
Yes condoms can rip but if applied to the penis correctly do not rip.
Polyurethane wants do not rip and are the only ones that are a 100% for STDS. They can all block sperm though. Plus if you use them with a spermicide suppository, foam, gel, or sponge I think you would be amazed at the affectiveness rate.
Either way, I'm still paranoid. I can't get ahold of any of this stuff anyway. I have condoms from doing a few AIDS walks over the years (yes, I am checking the expiration date on all of them) but I don't know what kind they are. I'll be going on progesterone soon, and even when I'm on that I'll still be using a condom.
But this isn't the point of my post. Has anyone ever taken Naproxen and had this reaction?
I was on Naproxen twice a day but unfortunately the reason was for pelvic pain...so I could only wish it would increase my sex drive. I had a hysterectomy last week so looking forward to when the healing is done so I can have my sex life back again. My thought for you is enjoy the intimacy and use other ways to gratify each other until you are comfortable that your intercourse will be safe. Find a way to enjoy it. God bless...Lynn
We were enjoying it in other ways until I became too much to handle. XD "You need to calm down, missy. I cannot be on all the time! I don't have enough blood or hand strength..." So it became annoying. Yesterday I came down, though. Mainly because I was anxious and ready to kill people. Then I came down from that and became dreadfully depressed. And then horny all over again today, but not as bad. <3 So I'm all over the place.
Yup. Appointment today. It's actually gone away, now. Came to a screetching hault after wednesday. I think I'm just anxious (as to why it came down). Never been to this particular dr before...ANd yes. I am tracking my highs and lows. Yay for Mood Tracker!
Did the dr. have any ideas as to why this happened? Did you get put on BC? How long before it will be effective...did they say? I hope it will make you more comfortable so you can enjoy your relationship and still be protected. God bless...Lynn
Dr said was probably just a spike in testosterone from the naproxen bringing on my period. Way too many hormones at once, especially since I didn't have a full month since my last one. Birth Control is complicated. I have to go back to my regular dr and get my bp checked and cleared. I was really really nervous when the nurse took my bp in the office today, and I had a past history of some minor bp problems, but we found out that it was all stress related. Stil, the dr wants me to get cleared before putting me on depo-provera. Then, once I'm cleared, I have to get the vile from the pharmacy and wait til my period starts. Then I get to call in and get a quickie appointment. 24 hours after the shot I'll be baby-free for three months. <3 <3 No forgetting to take pills or anything like that. Which is great, because I can't even remember to take allergy meds until my eyes get itchy. XD
Its great you have a plan in the works. I hope the depo shot works well for you. Be cautious if they ever want to give you a double dose of it. They did that to me, tying to control very heavy bleeding. It was miserable. Take care...Lynn
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.